# SDR SWAA2025081403864

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 34,700 hours, 16,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.   RELAMPED L2 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04. OPS CHECK GOOD; NO OTHER DEFECTS NOTED.
